Language suppression

Language suppression can be described as a decrease in one's ability to use and understand spoken language. This creates the feeling of finding it difficult or even impossible to vocalize one's own thoughts and to process the speech of others. It is worth noting that the ability to speak oneself and to process the speech of others do not necessarily become suppressed simultaneously. For example, one may find themselves unable to formulate a coherent sentence while still being able to perfectly understand the speech of others.

Language suppression is an extremely consistent effect under the influence of heavy dosages of antipsychotics such as quetiapine, risperidone and haloperidol. However, hallucinogenic compounds such as psychedelics, dissociatives, and deliriants can inconsistently induce this effect under the influence of heavy dosages. This is far more likely if the person is more likely if the person is inexperienced with that particular hallucinogen.


psychoactive substances

Compounds which may cause this effect commonly include:

4-AcO-DMT, 4-HO-DPT, Alcohol, Alprazolam, Ayahuasca, Carisoprodol, DOB, DPT, Datura, Desoxypipradol, Dextromethorphan & Diphenhydramine, Diphenhydramine, ETH-LAD, LSA, LSM-775, MET, PARGY-LAD, PRO-LAD, Pentobarbital, Phenobarbital, Prochlorperazine, Psilocin, Psilocybin mushroom, Quetiapine, Salvinorin A, Secobarbital, Temazepam, Zolpidem

See also


comments

Documentation written by Josie Kins